Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2012, 10:04 PM EDT for Butts County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2012, 10:04 PM EDT (02:04 UTC)
- Expired
- Jul 12, 2012, 10:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 385 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WWUS82 KFFC 130204
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT THU JUL 12 2012
GAZ048-057-058-130230-
1004 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEST NEWTON...
BUTTS AND EAST HENRY COUNTIES UNTIL 1030 PM EDT...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS FROM OLA TO JACKSON...MOVING NORTH AT 15 MPH.
RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED ACROSS PORTIONS
OF WEST NEWTON...BUTTS AND EAST HENRY COUNTIES...INCLUDING AREAS
AROUND STARK...MCKIBBEN...INDIAN SPRINGS STATE PARK...JENKINSBURG...
FLOVILLA...JACKSON...LOCUST GROVE...WORTHVILLE...FINCHERVILLE...
ROCKY PLAINS AND OLA.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3351 8413 3353 8385 3322 8388 3323 8411
3326 8411 3328 8409 3330 8412
TIME...MOT...LOC 0201Z 180DEG 12T 3334 8400
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 9:45 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 12, 9:45 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 PM EDT THU JUL 12 2012 .UPDATE... NEAR-TERM FORECAST REMAINS COMPLICATED AS RAIN-COOLED /AND FOR THAT MATTER...RAIN-MOISTENED/ AIR HAS CREATED VARIOUS COOL /AND MOIST/ POCKETS ACROSS THE AREA. MOST INTERESTING HAS BEEN THE TRULY MESOSCALE ASPECTS OF CONVECTION THIS EVENING. A WESTWARD- MOVING SEABREEZE CONTINUES TO PUSH ACROSS THE AREA...NEARING THE METRO AREA AT UPDATE AFD TIME. WHEN THIS SEABREEZE COLLIDED WITH A SERIES OF OUTFLOW BOUNDARIES FROM CONVECTION ACROSS WEST CENTRAL GEORGIA...THE SEABREEZE LIT UP WITH CONVECTION. INITIAL THOUGHTS WERE THAT THE CONVECTION WOULD CONTINUE TO WORK ITS WAY WEST... EVENTUALLY STALLING WHEN IT REACHED CONVECTION WORKING EAST OUT OF EASTERN ALABAMA/WESTERN GEORGIA. INSTEAD...THE SEABREEZE CONVECTION HAS REMAINED FAIRLY STATIONARY FROM WHERE IT INITIATED. KFFC 00Z ONLY MADE IT TO ABOUT 350MB...BUT EVEN SO PW VALUES WERE OVER 2 INCHES. AS THESE SHOWERS/STORMS CONTINUE TO TRAIN FROM GWINNETT DOWN TO MONROE COUNTIES...RAINFALL TOTALS WILL CONTINUE TO RACK UP. FLASH FLOODING IS A POSSIBILITY...BUT SHOULD REMAIN ISOLATED SO NO WATCH BEING CONSIDERED AT THIS TIME. SHOWERS CONTINUE ACROSS THE REST OF NORTH AND WEST GEORGIA AS WELL...BUT POSING LESS OF A FLASH FLOOD RISK. IN ANY CASE...HAVE INCREASED POPS TO REFLECT THIS TREND...AND DECREASED POPS SOUTHEAST ZONES WHERE THE SEABREEZE HAS CLEARED THE AREA. WITH LOSS OF DAYTIME HEATING...HAVE ALSO LIMITED THUNDER TO SLIGHT CHANCE IN THE GRIDS. KEPT HEAVY RAIN WORDING THROUGH THIS ABOUT 03Z AS WELL. AS MENTIONED EARLIER...TEMPS STILL A BIT OF A CHALLENGE SO NOT ENOUGH CONFIDENCE TO SEE A NEED TO ADJUST OVERNIGHT LOWS...THOUGH HAVE MADE SEVERAL UPDATES TO HOURLY TRENDS. UPDATED ZONES WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 801 PM EDT THU JUL 12 2012/ PREV DISCUSSION... /ISSUED 314 PM EDT THU JUL 12 2012/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... PLUME OF DEEPER MOISTURE CAN BE NOTED ON SATELLITE STRETCHING FROM EASTERN TX INTO THE TENNESSEE VALLEY AND IS ASSOCIATED WITH A WEAKNESS IS THE UPPER FLOW. LOCALIZED AREA OF HIGHER MOISTURE CAN ALSO BE NOTED ON VISIBLE SATELLITE WITH A LINE STRETCHING FROM NORTH FLORIDA INTO WEST GA. WILL HAVE TO CLOSELY WATCH THE LINE OF CONVECTION ASSOCIATED WITH THIS AS IT APPEARS TO BE SLOW MOVING OUT OF THE AREA. STATIONARY FRONT HAS DRIFTED INTO THE CENTRAL PART OF THE CWA. COPIOUS AMOUNTS OF MOISTURE REMAIN ACROSS THE CWA WITH DEW POINTS GENERALLY IN THE LOWER 70S. PW VALUES HAVE INCREASED TODAY TO 1.95 INCHES ON THE 12Z FFC SOUNDING AND GFS BUFR SOUNDINGS SUGGESTED OVER 2 INCHES THIS AFTERNOON AND STILL CLOSE TO TWO INCHES ON FRIDAY. ONE OF THE PRIMARY CONCERNS THROUGH THE SHORT TERM CONTINUES TO BE FLASH FLOODING POTENTIAL. SEE THE HYDROLOGY SECTION FOR DETAILS. ISOLATED SEVERE STORMS ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS THE SOUTHERN HALF OF THE CWA WITH THE WARMER TEMPS/HIGHER INSTABILITY. APPEARS PSEUDO WEDGE REMAINS IN PLACE THROUGH TONIGHT AND THAT WILL ALSO HELP TO SUPPRESS SEVERE ACROSS NORTHEAST GA. BEST MOISTURE PULLS NORTHWARD TONIGHT AND FRIDAY INTO THE OHIO VALLEY AS WEAK RIDGING BUILDS INTO THE CWA FROM THE ATLANTIC. THIS WILL HELP TO DECREASE OUR RAIN CHANCES ON FRIDAY BUT STILL HIGHER THAN NORMAL SUMMERTIME POPS. MAY SEE CLOUD COVERAGE IMPROVE QUICKER ON FRIDAY SO INSTABILITY VALUES ARE EXPECTED TO BE HIGHER WITH MUCAPE AROUND 3000 J/KG. ONCE AGAIN ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH WIND GUSTS THE PRIMARY CONCERN. OVERNIGHT LOWS ARE CLOSER TO A MAV/MET BLEND. MAX TEMPS FOR FRIDAY ARE CLOSER TO THE WARMER MAV. THINK THAT LOOKS MORE REASONABLE WITH EXPECTING TO SEE SOME BREAKS IN THE CLOUDS TOMORROW. MAX TEMPS WILL STILL REMAIN A FEW DEGREES BELOW NORMAL. 11 LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME...SEE PREVIOUS DISCUSSION BELOW. 20 PREVIOUS LONG TERM DISCUSSION/FRIDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGE STARTING TO BUILD WESTWARD FROM THE ATLANTIC AT THE BEGINNING OF THE LONG TERM. THIS SHOULD PUSH THE AXIS OF DEEP MOISTURE AND INSTABILITY WEST AND NORTH OF THE FORECAST AREA. RIDGE FLATTENS SOME BY MID WEEK AS A TROUGH GOES ACROSS THE GREAT LAKES. WITH AN EAST TO SOUTHEAST FLOW THROUGH THE PERIOD AND DAYTIME HEATING...CHANCE OR SLIGHT CHANCE STILL LOOKS REASONABLE ACROSS THE FORECAST AREA. TEMPERATURES REMAINING WARM THROUGH THE PERIOD. 41 HYDROLOGY... RAINFALL TOTALS THROUGH FRIDAY NIGHT ARE AROUND ONE QUARTER OF AN INCH ACROSS THE SOUTHEAST PART OF THE CWA TO A HALF INCH ACROSS THE REST OF CENTRAL GEORGIA AND INTO NORTH GEORGIA. ISOLATED HIGHER AMOUNTS ARE EXPECTED WITH THE THUNDERSTORMS AND WHERE ANY TRAINING SETS UP. 1 HR FFG VALUES ARE 2 INCHES ACROSS THE NORTH AND TWO AND A HALF TO THREE ACROSS THE CENTRAL PART OF THE STATE. WITH UNCERTAINTY WHERE HIGHER AMOUNTS WILL OCCUR...WILL NOT ISSUE A FLASH FLOOD WATCH...HOWEVER WILL STILL NEED TO CLOSELY MONITOR FOR FLASH FLOODING AS AN ISOLATED EVENT IS STILL POSSIBLE. 11 AVIATION... 00Z UPDATE... LINE OF CONVECTION HEADED TOWARD METRO TAFS IS BEGINNING TO WEAKEN... BUT WILL CONTINUE TEMPO TSRA THROUGH 02Z AS THERE IS STILL SOME LIGHTNING. WINDS SHIFTED TO SW IN RESPONSE TO OUTFLOW BUT EXPECT THEY WILL SWING BACK SE AFTER THE LINE OF SHRA/TSRA PASSES. SHOULD REMAIN SE THROUGH THE REST OF THE PERIOD. ALSO EXPECT IFR CIGS TO DEVELOP OVERNIGHT...AROUND 09Z OR SO. LIFR DEVELOPED LAST NIGHT AND CANNOT TOTALLY RULE OUT PATCHY LIFR IN THE MORNING. LIFTING TO MVFR BY MID-MORNING WITH PROB30 TSRA EXPECTED AGAIN FRIDAY AFTERNOON. COVERAGE FRIDAY SHOULD NOT BE AS WIDESPREAD AS TODAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TSRA THIS EVENING. HIGH ON WINDS SHIFTING BACK SE...LOW ON TIMING. HIGH ON DEVELOPMENT OF IFR...MEDIUM ON TIMING...LOW ON POTENTIAL LIFR. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 84 68 86 70 / 90 70 50 50 ATLANTA 83 70 86 71 / 100 100 50 50 BLAIRSVILLE 74 68 82 68 / 90 90 60 60 CARTERSVILLE 81 69 87 70 / 100 100 50 50 COLUMBUS 85 72 90 73 / 100 100 40 40 GAINESVILLE 79 69 84 71 / 90 80 50 50 MACON 89 71 90 73 / 90 30 50 50 ROME 79 68 88 71 / 100 80 60 60 PEACHTREE CITY 81 69 87 70 / 100 100 50 50 VIDALIA 91 73 90 73 / 70 10 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 12, 9:54 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 954 PM EDT THU JUL 12 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 954 PM EDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TONIGHT ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA THROUGH TONIGHT AS A BROAD UPPER LEVEL TROUGH PERSISTS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...GUSTY WINDS...AND OCCASIONAL LIGHTNING. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE ACROSS EASTERN PORTIONS OF THE ATLANTA METRO AREA NORTHEAST TOWARD THE NORTHEAST GEORGIA MOUNTAINS. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER TROUGH...COMBINED WITH MODERATE INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL CONTINUE TO PRODUCE WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA. WITH THE LOSS OF DAYTIME HEATING...SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 7:01 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU JUL 12 2012
GAZ041-122330-
701 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARALSON COUNTY
UNTIL 730 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING... VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS HARALSON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE TALLAPOOSA...BUCHANAN...FELTON...EUBANK
LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3390 8527 3391 8511 3390 8503 3382 8504
3378 8505 3371 8528 3384 8537
TIME...MOT...LOC 2301Z 238DEG 17KT 3382 8523Special weather statement, Jul 12, 8:47 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT THU JUL 12 2012
GAZ045-046-048-057-130115-
847 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN ROCKDALE...
NEWTON...DEKALB AND HENRY COUNTIES UNTIL 915 PM EDT...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN NEAR CONYERS...MOVING NORTH
AT 10 MPH.
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED ACROSS
PORTIONS OF ROCKDALE...NEWTON...DEKALB AND HENRY COUNTIES...
INCLUDING AREAS AROUND OAK HILL...ROCKY PLAINS...ALMON...PORTERDALE
...MAGNET...GEORGIA INTERNATIONAL HORSE PARK...CONYERS...MILSTEAD...
LITHONIA...LAKEVIEW ESTATES...GUM CREEK AND BIG HAYNES CREEK PARK.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3382 8414 3381 8410 3377 8407 3376 8402
3378 8400 3375 8392 3372 8389 3345 8389
3344 8406
TIME...MOT...LOC 0045Z 186DEG 9KT 3366 8401
16Special weather statement, Jul 12, 9:12 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EDT THU JUL 12 2012
GAZ033-034-045-046-130145-
912 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN ROCKDALE...
DEKALB...GWINNETT AND NORTH FULTON COUNTIES UNTIL 945 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM MECHANICSVILLE TO
MAGNET...MOVING NORTH AT 13 MPH.
RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED ACROSS PORTIONS OF
ROCKDALE...DEKALB...GWINNETT AND NORTH FULTON COUNTIES...INCLUDING
AREAS AROUND MAGNET...LAKEVIEW ESTATES...CONYERS...MECHANICSVILLE...
REDAN...LITHONIA...TUCKER...MILT ON...MOUNTAIN PARK...ALPHARETTA...
CENTERVILLE...MILSTEAD...NORCROSS...LILBURN AND NORCROSS.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3413 8425 3410 8425 3406 8415 3405 8410
3409 8411 3401 8386 3399 8385 3390 8383
3379 8398 3374 8391 3365 8393 3353 8404
3356 8410 3379 8415 3398 8436 3416 8435
TIME...MOT...LOC 0109Z 180DEG 11KT 3394 8424 3379 8403
3357 8397
16Special weather statement, Jul 12, 9:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT THU JUL 12 2012
GAZ048-057-058-071-130200-
931 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...MONROE...
BUTTS AND HENRY COUNTIES UNTIL 1000 PM EDT...
AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM JACKSON TO FORSYTH
...MOVING NORTH AT 13 MPH.
RAINFALL AMOUNTS AROUND 2 INCHES CAN BE EXPECTED ACROSS PORTIONS OF
NEWTON...MONROE...BUTTS AND HENRY COUNTIES...INCLUDING AREAS AROUND
BERNER...BLOUNT...HIGH FALLS STATE PARK...MCKIBBEN...INDIAN SPRINGS
STATE PARK...JENKINSBURG...FLOVILLA...JACKSON...STARK...OLA...OAK
HILL...ROCKY PLAINS...STEWART...WORTHVILLE AND FINCHERVILLE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3293 8408 3295 8404 3320 8404 3320 8409
3355 8408 3353 8404 3356 8401 3357 8383
3342 8383 3341 8385 3340 8383 3337 8386
3330 8383 3292 8384
TIME...MOT...LOC 0128Z 180DEG 11KT 3332 8398
16Special weather statement, Jul 12, 9:44 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT THU JUL 12 2012
GAZ021-022-033-034-130215-
944 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EAST CHEROKEE...
FORSYTH...GWINNETT AND NORTH FULTON COUNTIES UNTIL 1015 PM EDT...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH HEAVY RAIN FROM ROSWELL TO LAWRENCEVILLE
...MOVING NORTH AT 15 MPH.
RAINFALL AMOUNTS UP TO 2 INCHES CAN BE EXPECTED ACROSS PORTIONS OF
EAST CHEROKEE...FORSYTH...GWINNETT AND NORTH FULTON COUNTIES...
INCLUDING AREAS AROUND PLEASANT HILL...SUWANEE...NORCROSS...LILBURN
...DULUTH...BERKELEY LAKE...JOHNS CREEK...ALPHARETTA...BROOKWOOD
...SUGAR HILL...BUFORD...MILTON...BUFORD DAM-LAKE LANIER PARKS...
CUMMING AND DREW.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3425 8396 3421 8397 3419 8399 3420 8403
3418 8406 3416 8406 3414 8399 3380 8405
3405 8440 3426 8428
TIME...MOT...LOC 0140Z 182DEG 12KT 3405 8416
16Special weather statement, Jul 12, 10:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT THU JUL 12 2012
GAZ048-057-058-130230-
1004 PM EDT THU JUL 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEST NEWTON...
BUTTS AND EAST HENRY COUNTIES UNTIL 1030 PM EDT...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS FROM OLA TO JACKSON...MOVING NORTH AT 15 MPH.
RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED ACROSS PORTIONS
OF WEST NEWTON...BUTTS AND EAST HENRY COUNTIES...INCLUDING AREAS
AROUND STARK...MCKIBBEN...INDIAN SPRINGS STATE PARK...JENKINSBURG...
FLOVILLA...JACKSON...LOCUST GROVE...WORTHVILLE...FINCHERVILLE...
ROCKY PLAINS AND OLA.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3351 8413 3353 8385 3322 8388 3323 8411
3326 8411 3328 8409 3330 8412
TIME...MOT...LOC 0201Z 180DEG 12T 3334 8400
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:47 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 12, 9:12 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 12, 9:31 PM EDT | Special Weather Statement | FFC | Butts, Monroe, Newton | 29 min |
| Jul 12, 9:44 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 31 min |
| Jul 12, 10:35 PM EDT | Special Weather Statement | FFC | Butts | 55 min |
| Jul 13, 4:12 AM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 13, 5:04 AM EDT | Special Weather Statement | FFC | Oglethorpe | 56 min |
| Jul 13, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 13, 3:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 32 min |
| Jul 13, 3:30 PM EDT | Special Weather Statement | FFC | Cherokee | 45 min |
| Jul 13, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 13, 4:21 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Jul 13, 4:27 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 33 min |
| Jul 13, 4:54 PM EDT | Special Weather Statement | FFC | Cherokee | 21 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 45 min |
| Jul 13, 5:28 PM EDT | Special Weather Statement | FFC | Cherokee | 47 min |
| Jul 13, 5:35 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 25 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 34 min |
| Jul 13, 5:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 13, 6:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 13, 6:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 13, 6:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 13, 6:31 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Oconee | 29 min |
| Jul 13, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jul 13, 6:50 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Jul 13, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 25 min |
| Jul 13, 7:13 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 13, 7:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jul 13, 7:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 13, 7:35 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 13, 7:49 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.